MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT

CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT
Model Number 5110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the patient received a vyepti infusion at home by option care health.The webcol alcohol prep pads used to prepare for the infusion needle was one of the recalled boxes.The patient had a red rash go up her arm a couple of days after the infusion which was on (b)(6) 2026.The rash was approximately an inch wide and almost encircled her arm just above the infusion site.Her pcp put her on two antibiotics, and it took two weeks to get it almost cleared up.On (b)(6) 2026, the customer stated that the vyepti was administered to address migraine headaches.The rash appeared following the administration of the vyepti.One antibiotic given to address the rash was doxycycline but she is not certain about the other.
 
Additional Manufacturer Narrative
A non-conformance record review for the reported lot number was conducted.All in-process and final acceptance inspections were performed in accordance with established procedures.Inspection results were within acceptable limits, and no manufacturing or inspection anomalies related to the reported issue were identified.Samples were provided for evaluation, but the reported issue could not be observed at this time.However, a corrective and preventive action has been initiated to further investigate the reported issue.We will continue to monitor and take additional actions, as applicable.

Brand Name
WEBCOL
Common Device Name
PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5082163840
MDR Report Key25023950
Report Number1423537-2026-00121
Device Sequence Number15783723
Product Code LKB
UDI-Device Identifier10192253046205
UDI-Public(01)10192253046205(10)25J064762
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5110
Device Catalogue Number5110
Device Lot Number25J064762
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight70 KG